# SDR 95ZZZX4466

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118CD
- Make and model: Cessna 650
- Aircraft serial: 6500118
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 49701009
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH TRIM ACTUATOR, SN 187, FAILED 16 FLIGHT HOURS AFTER INSTALLATION.  SN 186 WAS INSTALLED IN ITS PLACE, AND IT FAILED ON THE FOLLOWING DAY (EXACT NUMBER OF HOURS IN USE AFTER INSTALLATION UNKNOWN AT THIS STATION).
